# SDR USAASB98141

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 189929
- Condition: Out Of Adjust
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - FLT 701 - AFTER TAKEOFF OUT OF BTV, THE LANDING GEAR WOULD NOT RETRACT.  CREW TRIED TO RECYCLE GEAR BUT IT WOULD NOT RETRACT.  USED LANDING GEAR OVERRIDE TRIGGER AND GEAR RETRACTED.  FLIGHT PROCEEDED ON NORMAL FLGHT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE MAIN LANDING GEAR AIR GROUND SENSE SAFETY SWITCH PER MM 32-09-01.  PERFORMED RETRACTION AND EXTENSION CHECK OF LANDING GEAR.  SYSTEM CHECKS GOOD.  (M)
